MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD NEEDLE 18X1-1/2 BLUNT FILL; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD NEEDLE 18X1-1/2 BLUNT FILL; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Catalog Number 305180
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd needle 18x1-1/2 blunt fill had foreign matter.The following information was provided by the initial reporter: material #305180 lot #5092742 verbatim: rcc received a complaint via email.Took bd blunt fill needle out of packaging and found white buildup on needle prior to use.Product workday itm-number: itm-1092552, lot number: 5092742, supplier & supplier reference/re-order or item number: bd ref: 305180 expiration date: 2030-05-31.
 
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.It was reported there was white buildup on the needle.Our quality team has completed a device history record review for material number 305180 and lot number 5092742.The review did not identify any abnormalities during the production process that could have contributed to the defect, and all quality tests were within specification.Due to the unavailability of a sample for return, a comprehensive sample investigation could not be conducted.Consequently, the exact cause of this incident remains undetermined.At this time, no further action is deemed necessary.Complaints related to this device and the reported condition will continue to be monitored and analyzed for emerging trends by our quality team.

Brand Name
BD NEEDLE 18X1-1/2 BLUNT FILL
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23772606
Report Number1911916-2025-00786
Device Sequence Number13109712
Product Code GAA
UDI-Device Identifier00382903051809
UDI-Public(01)00382903051809(11)250402(17)300531(10)5092742
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305180
Device Lot Number5092742
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Initial Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown